Compatibly bi-Hamiltonian superconformal analogs of Lax-integrable nonlinear dynamical systems
Abstract
Compatibly bi-Hamiltonian superanalogs of the known Lax-integrable nonlinear dynamical systems are obtained by using a relation for the Casimir functionals of central extensions of the Lie algebra of superconformal even vector fields and its adjoint semidirect sum.Downloads
Published
25.07.2006
Issue
Section
Research articles
How to Cite
Hentosh О. Ye. “Compatibly Bi-Hamiltonian Superconformal Analogs of Lax-Integrable Nonlinear Dynamical Systems”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 7, July 2006, pp. 887–900, https://umj.imath.kiev.ua/index.php/umj/article/view/3504.